Join the 'Body Dysmorphic Disorder' group to help and get support from people like you.
Body Dysmorphic Disorder Questions
Related terms: BDD
We found 13 questions associated with the 'Body Dysmorphic Disorder' topic.
Hi I have just joined this support group. I started sertraline about 4 & a half weeks ago, on 25mg..
Posted 23 Aug 2017 by • 2 answers
... then upped to 75mg, 100mg & now 150mg. Just for a couple of days at 50mg I saw a "glimmer of hope", now I just feel so low, I keep crying, can't get up in the mornings & generally can't see this ever ending. I get physical OCD symptoms/phobia & this hits me each ...
Posted 8 Aug 2017 by • 0 answers
Posted 26 Dec 2016 by • 1 answer
Got over my eating disorder about 6 months ago (as in finally settled into a normal eating pattern). Since taking citalopram (10g) have begun to worry about my weight again/ binge eat and then feel really guilty. Has anyone had this experience/ have any advice?
Body Dysmorphic Disorder - I have been taking Zoloft for the past two weeks and I have BDD, I still?
Posted 25 Oct 2016 by • 2 answers
... get anxious and emotionally exhausted and misunderstood and feel really really sad inside. What to do to ease this
Posted 10 Dec 2013 by • 1 answer
... morning of the Dr. Appt. How long shuld I wait to start the Paxil
Posted 8 Mar 2012 by • 2 answers
I was on Lexapro for 6 years and recently switched to Viibryd. It has been about a month since I started the 40mg. (I did the month of 10mg, 20mg) I have noticed that I am usually ok with my depression but sometimes when I get emotional I find it hard to control it. My slight OCD takes over and I ...
Posted 21 Oct 2011 by • 4 answers
I have a TERRIBLE problem with excessive worry!!! Please, if anyone knows of a good anti deppressant that helps with this,, PLEEEEASE LET ME KNOW ASAP!!! I take 50 mil. of Paxil,, but it does nt seem to be helping!! Anybody out there have this prob? If so ,, please tell me what u take that helps u!!
Posted 11 Aug 2011 by • 3 answers
Posted 18 Jul 2011 by • 4 answers
I have been off lexapro for two weeks. I have been sick and ill tempered help what can I do? Bad headaches, nausea, vomiting, insomnia, lethargic the list goes on and on. I have tried fish oil and benadryl.
Posted 23 Jul 2011 by • 1 answer
Posted 1 Oct 2011 • 3 answers
... some Heart problems. Some fatal. Go up to drugs.com home page look at the drop down on News/Alerts,click on FDA medwatch scroll down you will see Celexa. Thanks Dave
Posted 5 Jul 2011 by • 1 answer
my dr. gave me prozac for my stuttering knowing that i began stuttering from the israel war 2006 in lebanon.Is it good.plzzzz reply
Posted 2 Sep 2011 by • 4 answers
I would be interested in trying this new medication but i am very sensitive to meds. and just spent 6 horrible months weaning off paxil i just don't want to add fuel to the fire. but relief from the pain and symptoms of fibro would be a blessing. I read a lot of the reviews, and was encouraged ...